# SDR SWIA201125663

- Difficulty date: February 17, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 25,038 hours, 19,616 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT FROM EXIT ROW TO REAR OF CABIN IS OUT.  (FLT 4742)  REPAIRED FLOOR EMERGENCY LIGHT STRIP WIRE AS NECESSARY.
